# SDR HNAA2016022600056

- Difficulty date: February 26, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 57,035 hours, 63,376 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Brush Block
- Part number: 7826895
- Condition: Shorted
- Location: Prop Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED WITH PROP SPEED AT 1050 AND PROP TIMER ON THE RT "A" PHASE.  R & R BRUSH BLOCK IAW MM 61-10-11. OPS CHECKED GOOD. OK FOR SERVICE.
